# SDR TWRA9838

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FF
- Make and model: Boeing 747121
- Aircraft serial: 19650
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Loose
- Location: Emerg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 513 - OXT- CAI, AIR TURN BACK TO OXT, DUE UNABLE TO PRESSURIZE AIRCRAFT, COCKPIT HATCH DOOR DOES NOT SEAL PROPERLY.  FOUND DOOR SEAL OUT OF GROOVE, REINSTALLED DOOR SEAL, OPS AND PRESSURIZATION CHECK OK PER MM 52-20.  (M)
